I had Dysport 1 week ago in forehead and in between eyebrows. I now have sore throat and tightness head feels full and dry eyes

Is this normal ? Will it go away soon ?

Doctor Answers 3

Dysport and Symptoms

Dysport cannot cause systemic symptoms. I suggest you see an expert for your issues given this is something internal or reactive.  Best, Dr. Emer.

Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

Reaction to Dysport?

Hello, and thanks for your question. This would be an unusual reaction to Dysport. I recommend discussing this with your physician. Best of luck, Dr. Frucht.  

Corey Frucht, MD, PhD
Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Approximately 1-2% of individuals having cosmetic botulinum toxin can have mild systemic effects.

However, what is mild and barely noticeable for some is very disturbing to others.  Generally these last a few days to a couple of weeks.  Rarely the symptoms are disturbing for a longer period of time.  The more symptomatic these issues are for a given individual, the more disturbing.  If the disturbing symptoms outweigh the benefits of the service, it is hard to recommend repeating the treatment in the future.  Typically the beneficial effect last much longer than the mild systemic effects.  You and your injecting physician will need to decide on the severity of the symptoms.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
4.9 out of 5 stars 23 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.